# SDR CALA0001811

- Difficulty date: November 12, 2000
- Submitted: August 29, 2001
- Operation: Air carrier
- Aircraft: N16883
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48073
- Aircraft time: 46,067 hours, 34,920 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Panel
- Condition: Shorted
- Location: Anti-Ice Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LEFT WING UPPER ANTI-ICE BLANKET CONNECTION PANEL WAS DISCOVERED TO BE BURNED DUE TO A SHORT CIRCUIT.  THE LEFT WING UPPER INTERFACE PLATE WAS REMOVED AND REPLACED AND THE UPPER WING SURFACE HEATERS WERE PLACARD INOPERATIVE.  APPROPRIATE CIRCUIT BREAKERS WERE PULLED AND COLLARED.  TROUBLESHOOTING FOUND ALL THREE ZONES RIBBONS DAMAGED IN THE INTERFACE UNIT.  THE ETOPS SYSTEM WAS DEACTIVATED IAW FCD 3010-01250.  THE INCIDENT IS BEING EVALUATED BY THE MANUFACTURER AND ENGINEERING.  *S/D*  AMENDED STC SA6061NM IS BEING OBTAINED THAT CORRECTS THE SYSTEM ELECTRICAL DISCREPANCY TO PREVENT REOCCURRENCE.
